# SDR ASAA2022111540786

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,102 hours, 9,898 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING ASA T/C N8474000 FOUND NO 2 ENG R/H SIDE IGNITER LEAD CERAMIC CRACKED. GROUNDED - YES. REMOVED AND REPLACED NO 2 ENG R/H SIDE IGNITER LEAD IAW B737-900 AMM 74-21-01. IGNITOR LEAD TEST PASSED OK FOR SVC.
